Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

On the equivariant cohomology of Hilbert schemes of points in the plane

Abstract : Let $S$ be the affine plane regarded as a toric variety with an action of the 2-dimensional torus $T$. We study the equivariant Chow ring $A_{K}^*(Hilb^n(S))$ of the punctual Hilbert scheme $Hilb^n(S)$ with equivariant coefficients inverted. We compute base change formulas in $A_{K}^*(Hilb^n(S))$ between the natural bases introduced by Nakajima, Ellingsrud and Str{\o}mme, and the classical basis associated with the fixed points. We compute the equivariant commutation relations between creation/annihilation operators. We express the class of the small diagonal in $Hilb^n(S)$ in terms of the equivariant Chern classes of the tautological bundle. We prove that the nested Hilbert scheme $Hilb^[n,n+1](S)$ parametrizing nested punctual subschemes of degree $n$ and $n+1$ is irreducible.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00713204
Contributor : Laurent Evain Connect in order to contact the contributor
Submitted on : Friday, June 29, 2012 - 3:26:59 PM
Last modification on : Wednesday, April 27, 2022 - 4:16:36 AM

Links full text

Identifiers

Collections

Citation

Pierre-Emmanuel Chaput, Laurent Evain. On the equivariant cohomology of Hilbert schemes of points in the plane. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2015, 65 (3), pp.1201-1250. ⟨10.5802/aif.2955⟩. ⟨hal-00713204⟩

Share

Metrics

Record views

143